Cochran theorems for a multivariate elliptically contoured model

Wang, Tonghui, Wong, Chi Song . Journal of Statistical Planning and Inference 1995. 43 :257-270

Locate this article in:

Bibtex

@article{CIS-127536,
  Author = {Wang, Tonghui and Wong, Chi Song},
  Title = {Cochran theorems for a multivariate elliptically contoured model},
  Journal = {Journal of Statistical Planning and Inference},
  Volume = {43},
  Year = {1995},
  Pages = {257--270},
  Keywords = {Variance component, Multivariate analysis of variance}
}

Similar articles